# SDR YENA20110620275

- Difficulty date: June 20, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 5,813 hours, 3,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001810
- Condition: Defective
- Location: Cabin
- Part time: 14,576 hours, 8,898 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 338 MCO-IAD, ON GROUND DURING 600 HRS CHECK LT LOWER OVERWING EMERGENCY EXIT LIGHT FOUND INOP.  ON T/S THE TECHNICIAN FOUND EMERGENCY BATTERY NR 4 DEFECTIVE.  REMOVED AND REPLACED AS PER AMM 33-50-01.  OPS CHECK GOOD.
